Trejos–Wright with a 2-unit bound: Existence and stability of monetary steady states
Pidong Huang () and
Yoske Igarashi
Mathematical Social Sciences, 2015, vol. 73, issue C, 55-62
Abstract:
This paper investigates a Trejos–Wright random matching model of money with a consumer take-it-or-leave-it offer and with individual money holdings in the set {0,1,2}. It is shown that three kinds of monetary steady states exist generically: (1) pure-strategy full-support steady states, (2) mixed-strategy full-support steady states, and (3) non-full-support steady states. A full-support steady state exists if and only if a non-full-support steady state exists. Stability of these steady states is also studied. Both pure-strategy and mixed-strategy full-support steady states are locally stable. However, non-full-support steady states are unstable.
Date: 2015
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0165489614000912
Full text for ScienceDirect subscribers only
Related works:
Working Paper: Trejos-Wright with a 2-unit bound: existence and stability of monetary steady states (2013) 
Working Paper: Trejos-Wright with a 2-unit bound: existence and stability of monetary steady states (2013) 
Working Paper: Trejos-Wright with a 2-unit bound: existence and stability of monetary steady states (2013) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:matsoc:v:73:y:2015:i:c:p:55-62
DOI: 10.1016/j.mathsocsci.2014.11.004
Access Statistics for this article
Mathematical Social Sciences is currently edited by J.-F. Laslier
More articles in Mathematical Social Sciences from Elsevier
Bibliographic data for series maintained by Catherine Liu ().